# SDR ASOA2013011602812

- Difficulty date: December 11, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,683 hours, 16,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 364-394 RBL 9.  REMOVED CORRODED SEAT TRACK AT FS 364-394 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-420-001.
